# SDR AALA201901149007

- Difficulty date: January 12, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 20,408 hours, 8,104 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 34 ABC  SEAT MOUNTED EMERGENCY LIGHT WAS INOPERATIVE.  FOUND A WIRE BROKEN AT THE WALL CONNECTOR.  TERMINATED THE WIRES IAW ESPM 20-44-11, AND AWM 33-51-08.  R & R THE EPSU AT 15WL IAW AMM 33-51-38. OPS TESTED GOOD.
